I am on lasix lopressor, plavix, xanau,zantac oxycodone,I have had CHF also was on Flagy and cipro for I have had two surgery on my colon due to div of colon and they stop the flagly and cipro and put me on augmentin and I started throwing up and some of it is small amounts of blood, and 2 weeks ago I had fever, throwing up even liquids ended up in the ER and I have since then started throwing up and it looks brown but not like coffee grinds, how do I know if it is the augmentin making me sick or is it from the div of colon since I know the signs but never threw up like this before when I had the surgery in aug of 2011 and Sept of 2012 Thank you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been told that tasking Lasix by a heart failure patient should be stopped completely because?
Posted 16 Sep 2009 • 1 answer
Posted 20 Jun 2010 • 1 answer
Posted 12 Feb 2011 • 1 answer
Posted 5 Jun 2013 • 1 answer
Posted 19 Jan 2015 • 1 answer